Duke Mathematical Journal
- Duke Math. J.
- Volume 141, Number 2 (2008), 293-320.
Slow quasiregular mappings and universal coverings
We define slow quasiregular mappings and study cohomology and universal coverings of closed manifolds receiving slow quasiregular mappings. We show that closed manifolds receiving a slow quasiregular mapping from a punctured ball have the de Rham cohomology type of either or . We also show that in the case of manifolds of the cohomology type of , the universal covering of the manifold has exactly two ends, and the lift of the slow mapping into the universal covering has a removable singularity at the point of punctuation. We also obtain exact growth bounds and a global homeomorphism–type theorem for slow quasiregular mappings into the manifolds of the cohomology type
Duke Math. J., Volume 141, Number 2 (2008), 293-320.
First available in Project Euclid: 17 January 2008
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 30C65: Quasiconformal mappings in $R^n$ , other generalizations
Secondary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60] 58A12: de Rham theory [See also 14Fxx]
Pankka, Pekka. Slow quasiregular mappings and universal coverings. Duke Math. J. 141 (2008), no. 2, 293--320. doi:10.1215/S0012-7094-08-14123-7. https://projecteuclid.org/euclid.dmj/1200601793